# SDR IPXA09157179

- Difficulty date: August 16, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 10,141 hours, 6,105 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Misrepaired
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 128-W3-01 DOES NOT CORRELATE TO THE SRM.  REMOVED, FABRICATED AND INSTALLED REPAIR DOUBLER ON LT WING ALL SPEED AILERON PER EO A300-5750-34748-A AND EA 300-5751-01-A1997.
